# SDR ASAA0540564

- Difficulty date: October 25, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353500503
- Condition: Cracked
- Location: Fs 500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND BS 500E STRINGER 12AR AND 12BR STRINGER CLIPS CRACKED.  REMOVED AND REPLACED STRINGER 12BR.  STRINGER 12AR WAS NDI`D AND FOUND NOT TO BE CRACKED.  (M)
